# SDR DL73S031131

- Difficulty date: December 24, 2003
- Submitted: February 17, 2004
- Operation: Air carrier
- Aircraft: N326DL
- Make and model: Boeing 737232
- Aircraft serial: 23098
- Aircraft time: 49,843 hours, 38,016 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Attach Fitting
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS NOTED DURING INSPECTION OF THE HORIZ STAB ATTACH LUGS PER 03-069697-03 AND 03-053025-03AD.  THE RIGHT SIDE OUTBOARD HORIZ STAB REAR SPAR UPPER ATTACH LUG WAS BEYOND PUBLISHED ALLOWABLE LIMITS.  CORROSION WAS REMOVED AND LUG REWORKED PER ERA 385985-14AD.
